PROBLEMS AFTER QUAD BYPASS

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

smilewitc
New Member


Date Joined Apr 2009
Total Posts : 5
   Posted 5/20/2009 10:48 AM (GMT -7)   
confused  Here I am again...wondering why this is happening. I had a quad bypass a year ago...ever since my asthma has become a real problem. I find myself hitting my inhaler more and more often. I take crestor 40, zetia, lisinipril, & metoprolol. I heard the metoprolol might be the cause. Has anyone experienced this problem or even heard of this?

Miss Helen
Regular Member


Date Joined Aug 2008
Total Posts : 56
   Posted 5/20/2009 12:38 PM (GMT -7)   
Metoprolol is a beta blocker. Beta blockers can have an adverse effect on asthma sufferers. Talk it over with your doctor. He/she may be able to lower your dosage or prescribe an alternative to the beta blocker. Good luck.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 11, 2017 8:38 AM (GMT -7)
There are a total of 2,903,952 posts in 318,703 threads.
View Active Threads


Who's Online
This forum has 158112 registered members. Please welcome our newest member, hanna31.
379 Guest(s), 12 Registered Member(s) are currently online.  Details
countess18, physedgirl09, Almost a 10, Bull101, Hibee, M1961, AZ Guy, Davidh86, jackinthebox, Myself 09, Tall Allen, straydog